ingleseENG
Direttore Vicario: Prof. Gabriele Grillo
Responsabile Gestionale: Dr.ssa Franca Di Censo

 Seminari

Selezionare una sezione
Parola da cercare

Prossimi Seminari

  • A mathematical-physics approach to machine learning
    Pierluigi Contucci, Dipartimento di Matematica Università di Bologna
    giovedì 30 gennaio 2020 alle ore 14:00, Aula Saleri VI piano
  • Modeling and simulation of thermo-poroelastic processes in fractured geothermal reservoirs
    Eirik Keilegavlen, Department of Mathematics, University of Bergen, Norway
    giovedì 20 febbraio 2020 alle ore 11:30, Aula Saleri - VI piano

Seminari Passati

  • Curve e superfici in architettura e arte
    E. Reyes, Univ. di Vallodolid (Spagna)
    mercoledì 12 maggio 2004 alle ore 14:30, aula V.2
  • 3D Nonlinear Dynamic Analysis of Concrete Dams
    Victor Saouma, Univ. of Colorado, Boulder-Politecnico di Milano
    martedì 11 maggio 2004 alle ore 14:30, Aula Seminari MOX-6° piano dip. di matematica
    ABSTRACT
    Concrete dams, civil engineering largest structures, have been a fertile ground for testing innovative numerical techniques. One of the first applications of finite difference was the stability analysis of a dam, and the first civil engineering paper on the finite element method dealt with the cracking of a dam.

    Whereas the design of dams is a relatively simple task (since it is limited to its linear elastic behavior), the seismic safety investigation of a dam is a much more challenging problem. One must account for joint opening and closure, water structure, and water crack interaction, foundation and rock mass interaction, and development of secondary cracks. While such analysis were shunned in the past, they are becoming increasingly necessary because of mandatory regulations and thanks to increased computational power.

    This talk will then focus on the challenges of such a nonlinear analysis. First dynamic tests on a shaking table mounted on a centrifuge will be briefly presented. A description of the computational model and selected algorithms will be presented next. Finally, practical examples of dam analysis will be presented.

    Victor Saouma is a Professor of Civil Engineering at the University of Colorado in Boulder, and a Visiting Professor at the Dipartimento di Ingegneria Strutturale at the Politecnico di Milano (hosted by Prof. Maier). His research activity on dynamic analysis of dams has been funded for the past four years by the Tokyo Electric Power Research Institute.
  • Alla scoperta della geometria nell'architettura, nell'arte e nella natura
    E. Reyes, Univ. di Vallodolid (Spagna)
    martedì 11 maggio 2004 alle ore 15:30, Laboratorio didattico
  • Degree theory for G-equivariant gradient maps and its applications
    Slawomir Rybicki, Uniwersytet Mikolaja Kopernika (Torun, Polonia)
    lunedì 10 maggio 2004 alle ore 17:00, Dipartimento di Matematica - Università degli Studi - Via Saldini 50 - Milano - Sala di Rappresentanza
    ABSTRACT
    Let G be any compact Lie group. The aim of this lecture is to present the degree theory for G-equivariant gradient maps and to point out some applications of this degree to Hamiltonian systems. We will start with some remarks concerning the Brouwer degree. Moreover, using the Brouwer degree, we will classify homotopy classes of continuous gradient maps. Next, we will present properties of the degree for G-equivariant gradient maps and, using this degree, classify homotopy classes of continuous G-equivariant gradient maps. Additionally, we will show how to compute this degree. Finally, we will study the existence of periodic solutions of Hénon-Heiles nad Yang-Mills Hamiltonian systems in a neighborhood of an isolated, degenerate stationary solution. Moreover, we are going to study continuation of nonstationary periodic solutions of autonomous Newtonian systems. We will finish this lecture with some remarks and open questions concerning the degree for G-equivariant gradient maps.
  • Stati fondamentali radiali per l’equazione del p-Laplaciano con pesi
    Patrizia Pucci, Università di Perugia
    giovedì 6 maggio 2004 alle ore 17:00, Dipartimento di Matematica - Università degli Studi - Via Saldini 50 - Milano - Sala di Rappresentanza
    ABSTRACT
    Presentiamo alcuni risultati dati in [PGMS], come proprietà qualitative e teoremi di unicità per stati fondamentali a simmetria radiale, positivi o a supporto compatto in Rn, che sono soluzioni di equazioni ellittiche quasilineari, possibilmente singolari o degeneri, con pesi. Le ipotesi sui pesi consentono di includere interessanti ed attuali modelli ben noti e ampiamente studiati in letteratura, quali quelli soggetti a equazioni ellittiche variazionali del tipo di Matukuma e di Batt–Faltenbacher–Horst nella dinamica stellare. È notevole che anche se per l’equazione Du + f(u) = 0, e per varie equazioni ad essa collegate, la questione dell’unicità è stata ampiamente studiata, tranne che in pochissimi casi (cf. [PS]), ben poco è noto nel caso di equazioni dipendenti dalla variabile spaziale. In questo studio affrontiamo per la prima volta la questione dell’unicità di soluzioni per tali equazioni. Poiché il problema è già abbastanza difficile, ci è sembrato ragionevole considerare, in questo primo lavoro, solo soluzioni radiali ed equazioni per il p–Laplaciano, p > 1. Un’altra questione delicata affrontata in [PGMS] riguarda il fatto che la funzione f può essere indefinita in u = 0. Questo caso era stato precedentemente studiato solo in [PS], ma senza prestare troppa attenzione alle difficoltà insorgenti anche dalle possibili singolarità di f in u = 0. In [PGMS] formuliamo inoltre una precisa definizione di soluzione per tali problemi, che consente di trattare in modo formalmente elegante l’intera teoria. Verranno presentati anche teoremi di esistenza dati recentemente in [CFP], utilizzando condizioni di sottocriticità per f introdotte in [AP] e [MP] per equazioni ellittiche quasilineari senza pesi. Bibliografia [AP] B. Acciaio e P. Pucci, Existence of radial solutions for quasilinear elliptic equations with singular nonlinearities, Adv. Nonlinear Stud., 3 (2003), 511-539. [CFP] E. Calzolari, R. Filippucci e P. Pucci, Existence of radial ground states for p–Laplacian elliptic equations with weights, in preparazione. [MP] E. Montefusco e P. Pucci, Existence of radial ground states for quasilinear elliptic equations, Adv. Differential Equations 6 (2001), 959–986. [PGMS] P. Pucci, M. García-Huidobro, R. Manásevich e J. Serrin, Uniqueness and other properties of radial ground states of singular quasilinear elliptic equations with weights, in corso di stampa in Ann. Mat. Pura Appl., pagine 34. [PS] P. Pucci e J. Serrin, Uniqueness of ground states for quasilinear elliptic operators, Indiana Math. J. 47 (1998), 501–528.
  • Le proporzioni in architettura e arte
    E. Reyes, Univ. di Vallodolid (Spagna)
    mercoledì 5 maggio 2004 alle ore 14:30, aula V.2
  • Geometria differenziale sui gruppi finiti
    Roberto Catenacci, Università del Piemonte Orientale
    mercoledì 5 maggio 2004
  • Reti ottimali di trasporto urbano
    Eugene Stepanov, Università di Pisa
    martedì 4 maggio 2004